On the essentiality and primeness of λ-super socle of C(X)

S. Mehran, M. Namdari, S. Soltanpour


Spaces X for which the annihilator of Sλ(X), the λ-super socle of C(X) (i.e., the set of elements of C(X) that cardinality of their cozerosets are less than λ, where λ is a regular cardinal number such that λ≤|X|) is generated by an idempotent are characterized. This enables us to find a topological property equivalent to essentiality of Sλ(X). It is proved that every prime ideal in C(X) containing Sλ(X) is essential and it is an intersection of free prime ideals. Primeness of Sλ(X) is characterized via a fixed maximal ideal of C(X).


λ-super socle of C(X); λ-isolated point; λ-disjoint spaces

Subject classification

Primary: 54C30; 54C40; 54C05; 54G12; Secondary: 13C11; 16H20

Full Text:



F. Azarpanah, Essential ideals in C(X), Period. Math. Hungar. 31 (1995), 105-112. https://doi.org/10.1007/BF01876485

F. Azarpanah, Intersection of essential ideals in C(X), Proc. Amer. Math. Soc. 125 (1997), 2149-2154. https://doi.org/10.1090/S0002-9939-97-04086-0

F. Azarpanah, Algebraic properties of some compact spaces, Real Analysis Exchange 25, no. 1 (1999), 317-328.

F. Azarpanah, O. A. S. Karamzadeh and S. Rahmati, C(X) VS. C(X) modulo its socle, Coll. Math. 3 (2008), 315-336. https://doi.org/10.4064/cm111-2-9

F. Azarpanah, O. A. S. Karamzadeh, Z. Keshtkar A. R. Olfati, On maximal ideals of Cc(X) and the uniformity of its localizations, Rocky Mountain Journal of Mathematics 48, no. 2 (2018), 345-384. https://doi.org/10.1216/RMJ-2018-48-2-345

T. Dube, Contracting the socle in rings of continuous functions, Rend. Semin. Mat. Univ. Padova {123} (2010), 37-53. https://doi.org/10.4171/RSMUP/123-2

R. Engelking, General topology, Heldermann Verlag Berlin, 1989.

S. G. Ghasemzadeh, O. A. S. Karamzadeh and M. Namdari, The super socle of the ring of continuous functions, Math. Slovaca 67, no. 4 (2017), 1-10. https://doi.org/10.1515/ms-2017-0028

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, C(X) versus its functionally countable subalgebra, Bull. Iranian Math. Soc. https://doi.org/10.1007/s41980-018-0124-8

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, On the functionally countable subalgebra of C(X), Rend. Sem. Mat. Univ. Padova 129 (2013), 47-70. https://doi.org/10.4171/RSMUP/129-4

L. Gillman and M. Jerison, Rings of continuous functions, Springer-Verlag, 1976.

K. R. Goodearl, JR. and R. B. Warfiel, An introduction to noncommutative Noetherianrings, London Mathematical Society Students Texts, Vol. 16, Cambridge UniversityPress, 1989.

K. R. Goodearl, Von Neumann regular rings, Pitman Publishing Limited, London, SanFrancisco, Melbourne, 1979.

O. A. S. Karamzadeh, M. Namdari and M. A. Siavoshi, A note on $lambda$-compact spaces, Math. Slovaca 63, no. 6 (2013), 1371-1380. https://doi.org/10.2478/s12175-013-0177-3

O. A. S. Karamzadeh, M. Namdari and S. Soltanpour, On the locally functionally countable subalgebra of C(X), Appl. Gen. Topol. 16, no. 2 (2015), 183-207. https://doi.org/10.4995/agt.2015.3445

O. A. S. Karamzadeh and M. Rostami, On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 93 (1985), 179-184. https://doi.org/10.2307/2044578

S. Mehran and M. Namdari, The λ- super socle of the ring of continuous functions, Categories and General Algebraic Structures with Applications 6, no. 1 (2017), 37-50.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt